Hi, I have been doing percocets for almost two years. It started off slow and now I am up to about 80mgs four days per week. I am tired of living this way and want to get help. I am going to be starting a Suboxone program in four weeks as there is a wait for an Induction appointment. In the meantime, I also see a Psychiatrist(for over 19 years). I'm 39. I have been on ativan and paxil for anxiety the last few years. I heard that Clonodine could help with opiate withdrawal. Does anyone take it for opiate withdrawal and if so has it been helpful? Does it help all withdrawal symptoms if you take it??? Any information would be so helpful. My doctor is willing to try it for me.
It is rather difficult, but when you do decide with the help of your doctor it could be done, the Clonodine will help little, please ensure that you you drink plenty of fluids , like Gatorade or juices, you might need an anti-diarrhea meds for any stomach problems or diarrhea, please seek medical advice. Also take hot baths and get some fresh air and walking can help.
Do get advice from your doc. do not self medicate, please.
Wish you well, God bless & take care!
Yes clonidine does help with BP and perspiration during WD, but it is sort of dangerous unless your doc is monitoring you.
I understand suboxone is 'addictive' yet which is the lesser of two evils? Perhaps you were tapered too fast off subs? I'm no sub expert, but there are others here that are experts at it and can help you out, so hang in there!!
elno, welcome, am im the same boat as you, what was a legit reason for pain meds, soon came, if i didnt take it, my body would go into full blown withdrawls. horrible ones too. ive been on percocet 10/325 about 2yrs now , narcotic pain pills for 4 hrs. started form vicoden 5,7.5, to percocet 5,7.5 to 10. then i was given 2 10 mg tabs 4 times a day. when i realized how it just took over my life and with out them i couldnt even function, i researched sites and came across this one. and now , dc is my family. i got as high as taking 162.5 mgs per day, so about 16 and a 1/4 of a pill. well now, after so much trial and error, struggling, on different tapering regimens, and my drs and familys support here at dc. im finally beginning to see a change. the challenge for me is whenever i got to 130 mgs, i got stuck, then ended up going back up. well this time around , i am not stuck and am cutting out 2.5 mgs each 5 days. thats been best so far as to withdrawls are very minimum.
you may suffer depression, anxiety/panic and insomnia, along with restless leg and arm syndrome. you can do this, we are rooting you on, please come back and talk to us, tell us how you feel and if your having a hard time. were here for you, good luck
Hello , I also was on percocets for almost 2 years, and have been on paxil since I quit smoking 10 years ago. I personally think the best way to stop taking the percocets is to just stop..I,at 63 years old went to a detox center that helped me with methadone, but I wish I had stayed home and suffered through the w/d from the percocets, the methadone had me suffering more when I got home. It is not easy, I am 2 weeks clean, and it was a hard road, but you are younger, and I hope it will be easier for you. I am still taking ambien every other night to help with sleep..There are many ideas on here to help with the withdrawals, I hope you have some support at home,,3 to 7 days are usually the worst. Keep posting and try to be strong, I was so sick of counting pills, I finally feel free..Not perfect but free..Love and luck golda
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2010 • 1 answer
Posted 29 Jul 2010 • 2 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
Posted 9 Mar 2012 • 3 answers
Posted 19 Aug 2015 • 1 answer